# SDR DALA2025091006695

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 986 BTW LBL38 TO RBL38 AT PAX CABIN. CORROSION ON FLOORBEAM STA 986 BTW LBL38 TO RBL38 AT PAX CABIN WAS REPAIRED PER PRI 628634-14 REV. 3 AND ER/A 628634-14 REV.ORIGINAL.
